A member asked:

First of all am thanking for your help.my question is i used dermovate cream for several years and i need to quit this cream , and i tried for weeks but my face look worse what can i do please help.

4 doctors weighed in across 2 answers
Dr. Yvonne Duffe answered

Specializes in Family Medicine

Long term steroid on skin can cause several problems. The most serious is thinning of the skin like a stretch mark. Another common problem is "steroid acne". Without knowing why you started using this cream it is hard to give a proper answer. The best thing to do is to see a dermatologist to determine the type for reaction you are having and proper treatment for that and original problem.

Answered Jul 4, 2016

2.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. J. Lawrence Dohan answered

Specializes in Dermatology

Clobetasol should not be used on the face. Sounds like you have a condition caused by steroid on the face. Technical term is "perioral dermatitis" or periorafacial dermatitis". It features red pimples with a narrow clear area around the mouth. Clobetasol makes it temporarily better but it rebounds worse. You will get worse until you stop it, even though it is worse when you first stop. Calcineurin

Answered Nov 28, 2017

2.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...